| Catalog Number |
J385H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 7/7/2026.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device 109p21 / j385h batch number, and no non-conformances were identified.Additional information was requested, and the following was obtained: did this issue contribute to any patient adverse event? no when was the re-suture performed? (during same procedure, during re-operation)? during same procedure.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026, and suture was used.During the surgery yesterday, used suture to suture the incision.However, when the doctor tightened the suture, suture broke.Later, the suture was replaced for suturing.Additional information was requested.